Trisection and pentasection of any angle by dividers (English)

In: ACTA CIENCIA INDICA MATHEMATICS   ;  21 ,  3  ;  343-347  ;  1995
  • ISSN:
  • Article (Journal)  /  Print

How to get this document?

Table of contents – Volume 21, Issue 3

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

265
Stability solutions of Mathieu equation with a saw tooth variation
Shehata, S. A. | 1995
270
Double summation formulas for generalized hypergeometric function of two variables
Manoj Kumar Agarwal | 1995
277
Convecting slip flow through a horizontal channel
Manna, B. N. | 1995
282
A fixed point theorem in Banach spaces
Qureshi, N. A. / Singh, B. | 1995
285
Compartment models with stochastic turnover rates
Rana, P. S. | 1995
288
A common fixed point for compatible pairs on Menger space
Sharma, B. K. / Thakur, B. S. | 1995
293
A note on MHD flow past an infinite porous plate
Chowdhury, S. K. R. / Das, B. R. | 1995
296
On uniform Abel summability of a Fourier series
Dalela, A. K. | 1995
299
A single server queue with two types of units and randomly changing priorities
Madan, K. C. | 1995
306
Remark on a theorem of Barada Ray
Queshi, N. A. / Singh, B. / Badshah, V. H. | 1995
309
On the growth rates of monotone increasing and unbounded sequence of positive numbers
Satendra Kuma Vaish | 1995
316
A note on the vorticity of MHD flow of stratified viscous fluid through a porous medium
Mittal, P. K. / Raina, P. P. | 1995
321
A note on steady flows of two conducting incompressible and immiscible fluids between two plates
Mittal, P. K. / Raina, P. P. | 1995
332
A note on P-connected spaces
Tapi, U. D. / Thakur, S. S. | 1995
335
Certain five series equations involving the product of 'r' generalized Bateman K-functions
Dwivedi, A. P. / Pandey, S. | 1995
343
Trisection and pentasection of any angle by dividers
Balo, T. K. / Roy, P. K. | 1995
348
Some theorems on almost Hermitian spaces with recurrent and parallel Bochner curvature tensors
Singh, A. K. / Petwal, K. C. | 1995
353
Integration of the I-function of two variables with respect to parameters
Manoj Kumar Agarwal | 1995
360
Fuzzy group and fuzzy normal sub group
Alam, M. Z. / Yadav, R. P. | 1995
367
Contiguous relations formulas for the I-function
Sharma, C. K. / Pandey, N. K. | 1995
372
Slow unsteady MHD flow through a porous circular tube with axial waviness
Sharma, O. P. | 1995
383
Weighted latest squares problem in the ellipsoid algorithm and projective method
Singh, J. N. | 1995
386
Common fixed point of four mappings on Menger spaces
Badshah, V. H. / Jaswani, R. / Singh, B. | 1995
391
An EOQ model with stock dependent demand rote
Kishan, H. / Vaish, A. K. | 1995